# SDR DALA2021031701503

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 81,635 hours, 37,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 LT FRAME 16 STOP 1- HOLE 3 CRACK INDICATION IN FRAME. CORRECTIVE ACTION: COMPLIED WITH ER/A 590560-14AD PRI REV 0 AND ER/A 590560-14AD REV ORIGINAL. (1756717)
